×

Found 149 Documents (Results 1–100)

Accuracy of mathematical models. Dimension reduction, homogenization, and simplification. (English) Zbl 1481.35011

EMS Tracts in Mathematics 33. Berlin: European Mathematical Society (EMS) (ISBN 978-3-03719-206-1/hbk; 978-3-03719-706-6/ebook). xvi, 317 p. (2020).
PDFBibTeX XMLCite
Full Text: DOI

Remarks on the \(p\)-Laplacian on thin domains. (English) Zbl 1333.35082

Carvalho, Alexandre N. (ed.) et al., Contributions to nonlinear elliptic equations and systems. A tribute to Djairo Guedes de Figueiredo on the occasion of his 80th birthday. Cham: Birkhäuser/Springer (ISBN 978-3-319-19901-6/hbk; 978-3-319-19902-3/ebook). Progress in Nonlinear Differential Equations and Their Applications 86, 389-403 (2015).
MSC:  35J92
PDFBibTeX XMLCite
Full Text: DOI

On the spectrum of the Laplace operator on an infinite Dirichlet lattice. (On the spectrum of the Laplace operator on the infinite Dirichlet ladder.) (English. Russian original) Zbl 1273.35195

St. Petersbg. Math. J. 23, No. 6, 1023-1045 (2012); translation from Algebra Anal. 23, No. 6, 144-177 (2011).
MSC:  35P05 35J05 35J10
PDFBibTeX XMLCite
Full Text: DOI

Reduction of dimension for parabolic equations via two-scale convergence. (English) Zbl 1054.35005

Rogina, M. (ed.) et al., Applied mathematics and computation. Proceedings of the conference applied mathematics and computation, Dubrovnik, Croatia, September 13–18, 1999. Zagreb: Univ. Zagreb, Department of Mathematics (ISBN 953-6076-70-5/pbk). 155-164 (2001).
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software